Publications

Export 19 results:
Sort by: Author Title Type [ Year  (Desc)]
2019
2018
Muhammed, H. Z., On The Inverted Topp Leone Distribution, , 2018.
2017
Muhammed, H. Z., "Bivariate Dagum Distribution", International Journal of Reliability and Applications, vol. 18, issue 2, pp. 65-82, 2017.
Muhammed, H. Z., E. A. Elsherpieny, and N. U. M. M. Radwan, "On Discriminating between Gamma and Log-logistic Distributions in Case of Progressive Type II Censoring", pakistan journal of statistics and operation research, vol. 13, pp. 157-183, 2017. discriminating_between_gamma_and_log-logistic.pdf
2016
Aly, H. M., H. Z. Muhammed, and O. A. Abuelamayem, "Estimation of the Bivariate Kumaraswamy Lifetime Distribution under Random Censoring", the 28th annual Conference on Statistics and Modeling in Human and Social Sciences, Faculty of Economics and Political Science, Cairo University, Egypt., 2016.
Muhammed, H. Z., "Bivariate inverse Weibull distribution", JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, vol. 86, issue 12, pp. 1-11, 2016. biw_.pdf
2015
eLsherpieny, E. A., H. Z. Muhammed, and N. U. Radwan, "Discriminating Between Weibull and Log- Logistic Distributions in Presence of Progressive Type II Censoring", International Journal of Innovative Research in Science, Engineering and Technology, vol. 4, issue 8, pp. 7281-7290, 2015.
Hassan, A. S., H. Z. Muhammed, and M. S. Saad, "Estimation of Stress-Strength Reliability for Exponentiated Inverted Weibull Distribution Based on Lower Record Values", British Journal of Mathematics & Computer Science, vol. 11, issue 2, pp. 1-14, 2015. estimation_of_stress-strength_reliability_for_exponentiated.pdf
Aly, H. M., H. Z. Muhammed, and O. A. Abuelamayem, "Estimation of the Bivariate Kumaraswamy Lifetime Distribution under Progressive Type I Censoring", the 50th Annual Conference on Statistics, Computer Science and Operation Research, Institute of Statistical Studies and Research, Cairo University, , 2015.
Ahmed, A., H. Z. Muhammed, and I. Elbatal, "A New Class of Extension Exponential Distribution: Properties and Application", International Journal of Applied Mathematical Sciences, vol. 8, issue 1, pp. 13-30, 2015.
Diab, L. S., and H. Z. Muhammed, "Statistical Properties of Kumaraswamy Exponentiated Gamma Distribution", International Journal of Reliability and Applications , vol. 16, issue 2, pp. 77-94, 2015.
2014
Elbatal, I., and H. Z. Muhammed, "Exponentiated Generalized Inverse Weibull Distribution", Applied Mathematical Sciences, vol. 8, issue 81, pp. 3997 – 4012, 2014. muhammedams81-84-2014.pdf
Diab, L. S., and H. Z. Muhammed, "Quasi Lindley Geometric Distribution", International Journal of Computer Applications, vol. 95, issue 13, pp. 9-16, 2014. pxc38966281.pdf
2013
Attia, A. F., H. M. Aly, and H. Z. Muhammed, "Estimation of the bivariate generalized linear failure rate distribution under some censoring schemes", the Annual Conference in Statistics, Computer Science, and Operations Research, Institute of Statistical Studies and Researches, Cairo University, 2013.
2012
Aly, H. M., and H. Z. Muhammed, "Estimation of the Bivariate Generalized Linear Failure Rate Distribution parameters under Random Censoring", International Journal of Contemporary Mathematical Sciences, vol. 7, issue 17, pp. 821 – 837, 2012.
Ashour, S. K., E. A. Amin, and H. Z. Muhammed, "Maximum likelihood estimation for the bivariate generalized exponential distribution parameters using type I censored data", Journal of Applied Sciences Research, vol. 8, issue 4, pp. 1893-1900, 2012.
2009
Ashour, S. K., E. A. Amin, and H. Z. Muhammed, "Moment generating function of the bivariate generalized exponential distribution", Applied Mathematical Sciences, vol. 3, issue 59, pp. 2911- 2918, 2009.